# SDR KCSA202209322

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 113,543 hours, 23,927 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 90083
- Part serial: 11092
- Condition: Unserviceable
- Location: M7050
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER DECK EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED M7050 BATTERY ASSEMBLY IAW B747-400 AMM 33-51-04. OPERATIONS CHECK GOOD.
